# SDR FDEA202008292316

- Difficulty date: August 29, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AJC73711
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT LT SIDE VERICAL STAB DRAG ANGLE WORN AT STA 2163.  REPAIRED, PER EA 8-5530-T0356709 "STABILIZERS-VERTICAL STABILIZER LT DRAG ANGLE AND SKIN PANEL."
